Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Los Angeles, CA

January 22, 2007Los Angeles County, California

NWS Los Angeles, CA issued this red flag warning at Jan 22, 2007, 6:22 PM PST for Los Angeles County, California. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2007, 6:22 PM PST (02:22 UTC)
Expired
Jan 24, 2007, 6:00 PM PST
In force
48 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KLOX 230222
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
622 PM PST MON JAN 22 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PST TUESDAY FOR THE 
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FOR VERY 
LOW RELATIVE HUMIDITIES AND SOME GUSTY WINDS...

.HUMIDITIES IN MANY PARTS OF VENTURA AND LOS ANGELES COUNTIES WILL 
CONTINUE VERY LOW WITH READINGS IN THE UPPER SINGLE DIGITS AND TEENS 
THIS EVENING...AND THEN REMAIN BETWEEN 10 AND 18 PERCENT OVERNIGHT 
AND MUCH OF TUESDAY FOR THE BREEZY AREAS. THESE LOW HUMIDITIES 
COMBINED WITH NORTHEAST CANYON WINDS OF 15 TO 30 MPH WITH LOCAL 
GUSTS OVER 35 MPH WILL RESULT IN A CONTINUATION OF CRITICAL FIRE 
WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING HAS BEEN 
EXTENDED THROUGH 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF 
VENTURA AND LOS ANGELES COUNTIES.

CAZ253-254-230330-
/O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/
/O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
622 PM PST MON JAN 22 2007

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER
40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO
TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10
AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT
THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ246-230330-
/O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/
/O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
622 PM PST MON JAN 22 2007

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER
40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO
TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10
AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT
THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244-245-247-288-230330-
/O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/
/O.NEW.KLOX.FW.W.0006.070123T0222Z-070123T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
622 PM PST MON JAN 22 2007

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER
30 MPH WILL CONTINUE BELOW PASSES AND CANYONS TONIGHT INTO
TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10
AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT
THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ240-241-230330-
/O.EXP.KLOX.FW.W.0005.000000T0000Z-070123T0200Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
622 PM PST MON JAN 22 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

SIRARD
6 follow-up statements
000 
WWUS86 KLOX 230224
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
624 PM PST MON JAN 22 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PST TUESDAY FOR THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FOR VERY
LOW RELATIVE HUMIDITIES AND SOME GUSTY WINDS...

.HUMIDITIES IN MANY PARTS OF VENTURA AND LOS ANGELES COUNTIES WILL
CONTINUE VERY LOW WITH READINGS IN THE UPPER SINGLE DIGITS AND TEENS
THIS EVENING...AND THEN REMAIN BETWEEN 10 AND 18 PERCENT OVERNIGHT
AND MUCH OF TUESDAY FOR THE BREEZY AREAS. THESE LOW HUMIDITIES
COMBINED WITH NORTHEAST CANYON WINDS OF 15 TO 30 MPH WITH LOCAL
GUSTS OVER 35 MPH WILL RESULT IN A CONTINUATION OF CRITICAL FIRE
WEATHER CONDITIONS. AS A RESULT...THE RED FLAG WARNING HAS BEEN
EXTENDED THROUGH 3 PM PST TUESDAY FOR THE MOUNTAINS AND VALLEYS OF
VENTURA AND LOS ANGELES COUNTIES.

CAZ253-254-231745-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
624 PM PST MON JAN 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER
40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO
TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN
10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A
RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ246-231745-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
624 PM PST MON JAN 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER
40 MPH WILL CONTINUE THROUGH PASSES AND CANYONS TONIGHT INTO
TUESDAY. IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN
10 AND 18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A
RESULT THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244-245-247-288-231745-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
624 PM PST MON JAN 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER
30 MPH WILL CONTINUE BELOW PASSES AND CANYONS TONIGHT INTO TUESDAY.
IN ADDITION...RELATIVE HUMIDITIES WILL REMAIN BETWEEN 10 AND
18 PERCENT THROUGH THE PERIOD IN THE BREEZY AREAS. AS A RESULT THE
RED FLAG WARNING HAS BEEN EXTENDED THROUGH 3 PM TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

SIRARD
000 
WWUS86 KLOX 231722
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
922 AM PST TUE JAN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST TODAY FOR THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO
VERY LOW HUMIDITIES AND DRY FUELS...

.WHILE OFFSHORE WINDS HAVE DIMINISHED SOMEWHAT FROM YESTERDAY...VERY
LOW HUMIDITIES CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES
AND VENTURA COUNTIES. MANY OBSERVING STATIONS IN THE WARNING AREA
ARE REPORTING HUMIDITY VALUES AT 10 PERCENT OR LESS...WITH LITTLE CHANGE
EXPECTED THROUGH THIS AFTERNOON. THE COMBINATION OF VERY LOW HUMIDITIES
AND DRY FUELS HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING.

CAZ253-254-232300-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
922 AM PST TUE JAN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER
30 MPH WILL CONTINUE THROUGH PASSES AND CANYONS THIS MORNING...DIMINISHING
SOME BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE
TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY
LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ246-232300-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
922 AM PST TUE JAN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

GUSTY NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS OVER
30 MPH WILL CONTINUE THROUGH PASSES AND CANYONS THIS MORNING...DIMINISHING
SOME BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE
TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244-245-247-288-232300-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070123T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
922 AM PST TUE JAN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON DUE TO VERY LOW HUMIDITIES AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

GUSTY NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCAL GUSTS OVER
25 MPH WILL CONTINUE BELOW PASSES AND CANYONS THIS MORNING...DIMINISHING
BY LATE AFTERNOON. THE OFFSHORE FLOW CONDITIONS WILL CONTINUE
TO KEEP HUMIDITIES AT 10 PERCENT OR LESS ACROSS MUCH OF THE AREA TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY
FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE
THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED
FLAG WARNING.

$$

GOMBERG
000 
WWUS86 KLOX 232300
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PST TUE JAN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY FOR THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO
LOW HUMIDITY AND DRY FUELS...

.WHILE OFFSHORE WINDS HAVE DIMINISHED SOMEWHAT FROM YESTERDAY...VERY
LOW HUMIDITIES CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS
ANGELES AND VENTURA COUNTIES. MANY OBSERVING STATIONS IN THE WARNING
AREA ARE REPORTING HUMIDITY VALUES AT 10 PERCENT OR LESS...WITH
LITTLE CHANGE EXPECTED ON WEDNESDAY. IN ADDITION...THERE WILL LIKELY
BE VERY POOR HUMIDITY RECOVERY TONIGHT ACROSS WIND EXPOSED
MOUNTAINS...VALLEYS...AND FOOTHILLS...WITH HUMIDITY READINGS
GENERALLY REMAINING BETWEEN 10 AND 20 PERCENT. THE COMBINATION OF
VERY LOW HUMIDITY AND DRY FUELS HAS RESULTED IN THE CONTINUATION
OF THE RED FLAG WARNING INTO WEDNESDAY.

CAZ253-254-241800-
/O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
300 PM PST TUE JAN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW
HUMIDITY AND DRY FUELS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. 

NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH
WILL AFFECT THE PASSES AND CANYONS THROUGH EARLY WEDNESDAY AFTERNOON.
IN ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT
OR LESS ARE EXPECTED ACROSS PORTIONS OF THE MOUNTAINS THROUGH WEDNESDAY...
WITH VERY POOR OVERNIGHT RECOVERIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY
LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ246-241800-
/O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
300 PM PST TUE JAN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW
HUMIDITY AND DRY FUELS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. 

AREAS OF NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO
30 MPH WILL REDEVELOP LATER TONIGHT THROUGH WEDNESDAY MORNING THROUGH
THE PASSES AND CANYONS. IN ADDITION...A PROLONGED PERIOD OF
HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS
OF THE AREA THROUGH WEDNESDAY... WITH VERY POOR OVERNIGHT RECOVERIES
EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY
LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244-245-247-288-241800-
/O.EXT.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
300 PM PST TUE JAN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY DUE TO LOW
HUMIDITY AND DRY FUELS....

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY. 

AREAS OF NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH LOCALLY STRONGER
GUSTS WILL REDEVELOP LATER TONIGHT THROUGH WEDNESDAY MORNING
BELOW PASSES AND CANYONS. IN ADDITION...A PROLONGED PERIOD OF HUMIDITY
LEVELS OF 10 PERCENT OR LESS ARE EXPECTED ACROSS PORTIONS OF THE
AREA THROUGH WEDNESDAY...WITH VERY POOR OVERNIGHT RECOVERIES
EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND
DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

$$

GOMBERG
000 
WWUS86 KLOX 241648
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
848 AM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST TODAY FOR THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO
LOW HUMIDITY AND DRY FUELS...

.WHILE THE OFFSHORE WINDS HAVE DIMINISHED...VERY DRY CONDITIONS PREVAIL
ACROSS MANY VALLEY AND MOUNTAINS LOCATIONS IN LOS ANGELES AND VENTURA
COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO HOVER AROUND 10 PERCENT
ACROSS PORTIONS OF THE WARNING AREA TODAY. LATER THIS AFTERNOON AND
EVENING...THE OFFSHORE FLOW IS EXPECTED TO GRADUALLY DECREASE ALLOWING
FOR A SLOW RECOVERY OF HUMIDITIES. WHILE THURSDAY WILL BRING ANOTHER
ROUND OF WARM AND DRY CONDITIONS TO INTERIOR SECTIONS OF THE FORECAST
AREA...HUMIDITY LEVELS ARE EXPECTED TO RISE ABOVE CRITICAL RED FLAG
THRESHOLDS.

CAZ253-254-250000-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
848 AM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS
WILL AFFECT THE PASSES AND CANYONS THROUGH EARLY AFTERNOON. IN
ADDITION...A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR
LESS ARE EXPECTED ACROSS PORTIONS OF THE MOUNTAINS TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW
RELATIVE HUMIDITY AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ246-250000-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
848 AM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE
EXPECTED TODAY ACROSS PORTIONS OF THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF GUSTY OFFSHORE WINDS...VERY LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

$$

CAZ244-245-247-288-250000-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
848 AM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE
EXPECTED TODAY ACROSS PORTIONS OF THE AREA...WITH THE LOWEST HUMIDITY
LEVELS IN THE FOOTHILLS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY
FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

$$

GOMBERG
000 
WWUS86 KLOX 242248
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
248 PM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST TODAY FOR THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES DUE TO LOW
HUMIDITY AND DRY FUELS...

.VERY LOW HUMIDITIES CONTINUE THIS AFTERNOON ACROSS THE VALLEYS
AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...WITH MANY
LOCATIONS REPORTING HUMIDITIES OF 10 PERCENT OR LESS. THESE LOW
HUMIDITIES ARE EXPECTED TO PERSIST THROUGH EARLY EVENING. 
AS THE OFFSHORE FLOW PATTERN WEAKENS TONIGHT AND THURSDAY...HUMIDITY
LEVELS ARE EXPECTED TO GRADUALLY MODIFY ACROSS THE VALLEYS AND
MOUNTAINS. WHILE THE MOUNTAINS AND VALLEYS ARE EXPECTED TO
EXPERIENCE WARM AND DRY CONDITIONS ON THURSDAY...IT DOES NOT
APPEAR THAT HUMIDITY VALUES WILL MEET RED FLAG THRESHOLDS. 

CAZ253-254-250200-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
248 PM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE
EXPECTED ACROSS PORTIONS OF THE MOUNTAINS THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY
FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE
THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED
FLAG WARNING.

$$

CAZ246-250200-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
248 PM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE
EXPECTED ACROSS PORTIONS OF THE AREA THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND DRY
FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE
THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED
FLAG WARNING.

$$

CAZ244-245-247-288-250200-
/O.CON.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
248 PM PST WED JAN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON DUE TO LOW HUMIDITY AND DRY FUELS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

A PROLONGED PERIOD OF HUMIDITY LEVELS OF 10 PERCENT OR LESS ARE
EXPECTED ACROSS PORTIONS OF THE AREA THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF VERY LOW RELATIVE HUMIDITY AND
DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

$$

GOMBERG
000 
WWUS86 KLOX 250155
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
555 PM PST WED JAN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM...

.HUMIDITIES HAVE INCREASE IN ALL AREAS EARLY THIS EVENING AND
SHOULD REMAIN WELL ABOVE THE CRITICAL THRESHOLD OF 10
PERCENT THROUGH TONIGHT. AS A RESULT...THE RED FLAG WARNING FOR
THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES WILL
BE ALLOWED TO EXPIRE AT 6 PM PST.

CAZ253-254-250300-
/O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
555 PM PST WED JAN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. 

HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN ABOVE 10
PERCENT THROUGH TONIGHT.

$$

CAZ246-250300-
/O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
555 PM PST WED JAN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. 

HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN ABOVE 10
PERCENT THROUGH TONIGHT.

$$

CAZ244-245-247-288-250300-
/O.EXP.KLOX.FW.W.0006.000000T0000Z-070125T0200Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
555 PM PST WED JAN 24 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON. 

HUMIDITIES HAVE INCREASED IN ALL AREAS AND WILL REMAIN WELL ABOVE
10 PERCENT THROUGH TONIGHT.

$$

SIRARD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Jan 22, 1:40 PM PST, 4 hours 42 minutes earlier.

Area forecast discussion, Jan 22, 1:40 PM PST, 4 hours 42 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
140 PM PST MON JAN 22 2007

.SHORT TERM (TODAY-THU)...QUIET WEATHER THROUGH THE PERIOD WITH A
WARMING TREND. MODELS DO SHOW OFFSHORE WINDS CONTINUING ON AND OFF
THROUGH THE PERIOD, POSSIBLY AGAIN APPROACHING ADVISORY LEVELS EACH
OF THE NEXT COUPLE MORNINGS IN THE MOUNTAINS. OTHERWISE, CLEAR SKIES
AND ABOVE NORMAL DAYTIME HIGHS EXPECTED. CHILLY OVERNIGHT LOWS WILL
CONTINUE, THOUGH SOME MODERATION IS EXPECTED BY WED AND THU.

.LONG TERM (FRI-MON)...THE MEDIUM RANGE FORECAST CONTINUES TO BE
RIFE WITH RUN TO RUN VARIABILITY AND A LACK OF CONFIDENCE. IT
DOESNT APPEAR THAT ANY MODEL SOLUTION AT THIS POINT WILL BRING US
SIGNIFICANT PRECIP, BUT SOME ENSEMBLE MEMBERS DO BRING ENOUGH ENERGY
AND MOISTURE TO WHERE SOME LIGHT PRECIP CANT BE RULED OUT. FOR NOW
ABOUT THE BEST WE CAN DO REALISTICALLY IS GO WITH PARTLY CLOUDY
SKIES AND COOLER TEMPS. PRECIP CHANCES ARE TOO LOW TO MENTION, BUT
THEY ARE NOT ZERO.

&&

.AVIATION...MADE MINOR CHANGES TO 12Z TAFS. ERRATIC NE WINDS OVER
THE MOUNTAINS AND COASTAL AREAS OF VENTURA AND LOS ANGELES COUNTIES
WILL CONTINUE TO DECCELERATE. THOUGH A MODERATE PRES GRAD CENTERED
OVER THE TRANVERSE RANGE WILL PERSIST AND LOCALLY MODERATE GUSTY NE
WINDS WILL PERSIST OVER THE MOUNTAINS THROUGH THE PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).

&&

PUBLIC...WOFFORD
AVIATION...FORWOOD
Hazardous weather outlook, Jan 22, 1:51 PM PST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
151 PM PST MON JAN 22 2007

CAZ034>041-044>047-051>054-059-087-088-231400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
151 PM PST MON JAN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

LOCALLY GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL MAINTAIN A HIGH
FIRE DANGER THROUGH THIS AFTERNOON.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

LOCALLY GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITIES WILL
CONTINUE THROUGH WEDNESDAY MORNING...CONTINUING THE HIGH FIRE
DANGER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

Nearby

Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.